# SDR DXTA2022040459570

- Difficulty date: April 2, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Gulstm 560
- Aircraft serial: 5605547
- Aircraft time: 14,545 hours, 11,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: SI6361
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: VERTICAL EMERGENCY EXIT SIGN ON FORWARD SIDE OF MAIN CABIN DOOR (ABOVE PRE-CATCH RELEASE HANDLE) DOES NOT ILLUMINATE WITH PAX SAFETY ON OR WHEN EMERGENCY LIGHTS ARE SLECTED TO ON.  THERE ARE ALSO SMALL WIRES VISIBLE NEAR THE EXIT PYRAMID ABOVE MAIN CABIN DOOR (UNSURE IF THEY ARE RELATED.) // SIGNOFF// INSPECTED SYSTEM, DETERMINEDGROUNDWIREDISCONNECJED FROM PININ CONNECTERFOR VERTICA LEMERGENCY EXIT SIGN ON FORWARD SIDE OF MAIN CABIN DOOR ORDERED NEW HOUSING P/N 52035·2, CONNECTOR 52035-1, NEW PINS S1635-1 AND SOCKET 51636-1, INSTAWD NEW PINSAND CONNECTOR HALFS, VERIFIED PROPER OPERANON IAW CESSNA 56XMM: REVISION • 46, 33-50-02.
